Jump to content
CrazyBoards.org

Recommended Posts

Anyone have like MAJOR anxiety withdrawing from Keppra? I've been on it for a number of years.. probably like 5 or more and I was taking over 2000mg but now I've cut it down by 350 and it's been almost 2 weeks now and my anxiety level is like through the roof. I'm trying to figure out if it's still withdrawal or if it's just anxiety that the Keppra was keeping at bay. I really want to get my dosage way down. I'm just taking it for anxiety I don't have seizures. If it's just withdrawal I can get myself through it but I'd just like to know which it is. Ugh. I keep switching between horrible depression to horrible anxiety. Thanks for any experiences!

Zoe.

Link to comment
Share on other sites

It's unlikely you'd still be experiencing any withdrawal effects at this point. So, odds are it's symptoms returning?

Why do you want to reduce your dosage?

I'm worried about taking such a high dose and it's long term effects on my kidneys, liver and such. I also want to see if it clears up my thinking some with less medication. My memory sucks :dunce:

Thanks for the answer :) I guess I'll give it another few days and then if it's still awful like this I'll go back to my old dose. I did take a quarter of an extra klonopin this afternoon and I feel MUCH better.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...